# SDR FDEA201704161210

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 65,740 hours, 13,406 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE, NR 14 SLAT TRACK CUTOUT FOUND CRACKED AT XOS 891.   REPAIRED THE TRACK CUTOUT IAW SRM 57-40-02-2R, REPAIR 7, FIGURE 201. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
